ONCLIVE NEWS NETWORK: ON LOCATION WILL BE LIVE AT ESMO THIS WEEK - STAY TUNED FOR MORE INFORMATION!

Dr. Yoshino on U3-1565 and TAS-102 in Colorectal Cancer

Takayuki Yoshino, MD
Published: Wednesday, Oct 02, 2013



Takayuki Yoshino, MD, medical oncologist, National Cancer Center Hospital East, Chiba, Japan, discusses U3-1565 and TAS-102, two agents used to treat colorectal cancer.

Yoshino presented results of a phase I study of U3-1565 at the 2013 European Cancer Conference. U3-1565 is a fully human anti-HB-EGF monoclonal antibody that targets the solid tumor, Yoshino says. The agent showed an excellent safety profile and some types of cancers showed tumor response.

Information about TAS-102, an anti-cancer drug for colorectal cancer that originated in Japan, was also presented at the conference. Yoshino says TAS-102 is an oral, nucleoside anti-tumor agent that consists of trifluorothymidine (FTD) and thymidine phosphorylase inhibitor (TPI) that prevents degradation of FTD.

<<< View more from the 2013 European Cancer Congress



Takayuki Yoshino, MD, medical oncologist, National Cancer Center Hospital East, Chiba, Japan, discusses U3-1565 and TAS-102, two agents used to treat colorectal cancer.

Yoshino presented results of a phase I study of U3-1565 at the 2013 European Cancer Conference. U3-1565 is a fully human anti-HB-EGF monoclonal antibody that targets the solid tumor, Yoshino says. The agent showed an excellent safety profile and some types of cancers showed tumor response.

Information about TAS-102, an anti-cancer drug for colorectal cancer that originated in Japan, was also presented at the conference. Yoshino says TAS-102 is an oral, nucleoside anti-tumor agent that consists of trifluorothymidine (FTD) and thymidine phosphorylase inhibitor (TPI) that prevents degradation of FTD.

<<< View more from the 2013 European Cancer Congress


View Conference Coverage
Online CME Activities
TitleExpiration DateCME Credits
Community Practice Connections™: 18th Annual International Lung Cancer Congress®Oct 31, 20181.5
Provider and Caregiver Connection™: Addressing Patient Concerns While Managing Chemotherapy Induced Nausea and VomitingOct 31, 20182.0
Publication Bottom Border
Border Publication
x